# SDR SWIA202266427

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 43,994 hours, 28,520 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF WHEN LANDING GEAR LEVER WAS SELECTED UP. MESSAGE CLEARED AFTER DOING QRH.   (FLIGHT #4967 FILED CLOSED)   PLEASE REFERENCE AML 986814 FOR TROUBLESHOOTING OF GEAR DISAGREE WARNING MESSAGE.  / PERFORMED OPERATIONAL CHECK OF LANDING GEAR EXTENSION/RETRACTION SYSTEM IN REFERENCE TO AMM 32-30-00. OPS CHECK GOOD AT THIS TIME, WARNING MESSAGES CLEARED, NO OTHER EICAS MESSAGES APPEARED. AIRCRAFT CLEARED FOR DISPATCH.
